# SDR CALA2025022502465

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 39,793 hours, 14,581 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE COVER IS LOOSE. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V951029 MAC RELATED WORK ORDER 000000003130241 AND PRTR HUMES, TARIQUE (V951029) INSPECTED SLIDE COVER FOUND OK FOR SERVICE. HUMES, TARIQUE (V951029) INSPECTED SLIDE COVER FOUND OK FOR SERVICE. ADD EMP:V951029
